default-icon
Low Diabetes
I have diabetes and I do take medication regularly... But sometimes suddenly sugar level goes very low.... And I don't feel good... What should we do in such cases
58 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You should always carry a packet of biscuits and chocolate with you. Whenever you fell low you can enjoy this would help you to maintain sugar level
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +186
Consult with a doctor
Online now
Hello may the dose of anti diabetic drug is more or you are not having food sufficiently consult physician for further evaluation and treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.